On the generalized multivariate Gumbel distribution


DEMİRHAN H., Kalaylioglu Z.

STATISTICS & PROBABILITY LETTERS, vol.103, pp.93-99, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103
  • Publication Date: 2015
  • Doi Number: 10.1016/j.spl.2015.04.023
  • Journal Name: STATISTICS & PROBABILITY LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.93-99
  • Hacettepe University Affiliated: Yes

Abstract

In this article, main characteristics, marginal, joint, and conditional inferences of a generalized multivariate Gumbel model are derived, and random vector generation is described. Distribution of the sum where summands come from a bivariate generalized multivariate Gumbel distribution is derived. (C) 2015 Elsevier B.V. All rights reserved.